Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 71, Number 5

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 71, Number 5 (1965)
Bull. Amer. Math. Soc. 71 (1965)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 71, Number 5 (1965)
Bull. Amer. Math. Soc. 71 (1965)
More Information
Full-text PDF Free Access     Request Permissions
Some elementary aspects of modular functions in several variables
Harvey Cohn.
Bull. Amer. Math. Soc. 71 (1965), 681-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180535
Research problems
Bull. Amer. Math. Soc. 71 (1965), 709-711
More Information
Full-text PDF Free Access     Request Permissions
The June meeting in Eugene
R. S. Pierce.
Bull. Amer. Math. Soc. 71 (1965), 712
More Information
Full-text PDF Free Access     Request Permissions
A theorem on monotonicity and a solution to a problem of Zahorski
A. M. Bruckner.
Bull. Amer. Math. Soc. 71 (1965), 713-716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182693
A field of cohomological dimension 1 which is not $C_{1}$
James Ax.
Bull. Amer. Math. Soc. 71 (1965), 717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0199177
Trigonometric series with positive partial sums
Y. Katznelson.
Bull. Amer. Math. Soc. 71 (1965), 718-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203332
Kernel functions and nuclear spaces
Joseph Wloka.
Bull. Amer. Math. Soc. 71 (1965), 720-723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179598
Inconsistent homogeneous linear inequalities
C. M. Ablow and D. J. Kaylor.
Bull. Amer. Math. Soc. 71 (1965), 724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193096
Herglotz transformation and $H^{p}$ theory
G. Lumer.
Bull. Amer. Math. Soc. 71 (1965), 725-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181909
Models of space-time
W. F. Eberlein.
Bull. Amer. Math. Soc. 71 (1965), 731-736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1566371
On the Cousin problems
Avner Friedman.
Bull. Amer. Math. Soc. 71 (1965), 737-741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0206327
Solvability of the first Cousin problem and vanishing of higher cohomology groups for domains which are not domains of holomorphy
Avner Friedman.
Bull. Amer. Math. Soc. 71 (1965), 742-746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0206328
Asymptotic values of holomorphic functions of irregular growth
Alfred Gray and S. M. Shah.
Bull. Amer. Math. Soc. 71 (1965), 747-749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179366
The isoperimetric inequality for multiply-connected minimal surfaces
Johannes C. C. Nitsche.
Bull. Amer. Math. Soc. 71 (1965), 750-752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178410
Factorization theorem for holomorphic functions of polynomial growth in a half plane
E. J. Beltrami and M. R. Wohlers.
Bull. Amer. Math. Soc. 71 (1965), 753-755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181891
Three theorems on manifolds with bounded mean curvature
F. J. Almgren Jr..
Bull. Amer. Math. Soc. 71 (1965), 755-756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180952
Radon-Fourier transforms on symmetric spaces and related group representations
S. Helgason.
Bull. Amer. Math. Soc. 71 (1965), 757-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179295
Multipliers in $L^{p}$ and interpolation
Walter Littman.
Bull. Amer. Math. Soc. 71 (1965), 764-766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179544
Decision methods in the theory of ordinals
J. Richard Büchi.
Bull. Amer. Math. Soc. 71 (1965), 767-770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0189997
Essentially positive systems of linear differential equations
Garrett Birkhoff and Leon Kotin.
Bull. Amer. Math. Soc. 71 (1965), 771-772
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179414
Projective metrics in dynamic programming
Richard Bellman and Thomas A. Brown.
Bull. Amer. Math. Soc. 71 (1965), 773-775
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180389
Wave propagation near a smooth caustic
Donald Ludwig.
Bull. Amer. Math. Soc. 71 (1965), 776-779
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0183271
Nonlinear monotone operators and convex sets in Banach spaces
Felix E. Browder.
Bull. Amer. Math. Soc. 71 (1965), 780-785
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180882

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Linear operators. Part II. Spectral theory, by Nelson Dunford and Jacob T. Schwartz.
Reviewer: Gian-Carlo Rota
Bull. Amer. Math. Soc. 71 (1965), 705-708
Review information
Full-text PDF Free Access